A linear approximation of the coupling coefficient in the WDM coupler

Journal Article

A linear approximation of the coupling coefficient for the wavelength division multiplexing (WDM) coupler is presented. Our aim is to better understand and to simplify the design of couplers used in optical communications. The theoretical calculation and the derivation of the linear coupling coefficient were obtained based on coupled mode theory and a simplified equation pertaining to rectangular and circular waveguide couplers. © 2003 Wiley Periodicals, Inc.

Full Text

Duke Authors

Cited Authors

  • Chen, Y; Joines, WT

Published Date

  • 2003

Published In

  • Microwave and Optical Technology Letters

Volume / Issue

  • 37 / 1

Start / End Page

  • 12 - 15

Digital Object Identifier (DOI)

  • 10.1002/mop.10809